Dual adaptive finite element refinement for multiple local quantities in linear elastostatics
Article first published online: 9 MAR 2010
Copyright © 2010 John Wiley & Sons, Ltd.
International Journal for Numerical Methods in Engineering
Volume 83, Issue 3, pages 347–365, 16 July 2010
How to Cite
Almeida Pereira, O. J. B. and Moitinho de Almeida, J. P. (2010), Dual adaptive finite element refinement for multiple local quantities in linear elastostatics. Int. J. Numer. Meth. Engng., 83: 347–365. doi: 10.1002/nme.2834
- Issue published online: 27 JUN 2010
- Article first published online: 9 MAR 2010
- Manuscript Accepted: 27 NOV 2009
- Manuscript Revised: 29 JUL 2009
- Manuscript Received: 13 MAY 2009
- Fundação para a Ciência e Tecnologia
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!